Copyright 2022 - Site designed and maintained by: Ariel Díaz De Armas

Profesor Ayudante Doctor
(Assistant Professor)

Office: 2.2D04A (Edificio Sabatini)
Phone: +34 916245947
E-Mail: This email address is being protected from spambots. You need JavaScript enabled to view it.

Research interests: approximation theory, orthogonal polynomials theory, mathematical analysis, harmonic analysis for orthogonal polynomials expansions, didactic aspects of mathematical analysis, didactic aspects of geometry.


List of publications:


  1. Y. Quintana. Generalized mixed type Bernoulli-Gegenbauer polynomials. Kragujevac J. Math. 47 (2) (2023), 245-257. 
  2. Y. Quintana, W. Ramírez, A. Urieles. Euler matrices and their algebraic properties revisited. Appl. Math. Inf. Sci. 14 (4) (2020), 583-596.
  3. Y. Quintana, W. Ramírez, A. Urieles. Generalized Apostol-type polynomial matrix and its algebraic properties. Math. Rep. (Bucur.). 21(71)  No. 2/2019,  249-264.
  4. Y. Quintana, H. Torres-Guzmán. Some relations between the Riemann zeta function and the generalized Bernoulli polynomials of level \(m\). Univers. J. Math. Appl. 2 (4) (2019), 188-201. DOI: 10.32323/ujma.602178.
  5. Y. Quintana. Bernstein polynomials and stochastic computing. Revista de Matemática de la Universidad del Atlántico, MATUA 6 (2) (2019), 32-49.
  6. D. Morales, Y. Quintana. Interpolation at critical points of an algebraic polynomial: A review of a result due to C. Davis. Bol. Asoc. Mat. Venez. 25 (1-2) (2018), 31-49.
  7. Y. Quintana,  J. L.  Ramírez, V. Sirvent. On generalized  Bernoulli-Barnes polynomials. To appear in Math. Rep. (Bucur.).
  8. Y. Quintana. Concerning multivariate Bernstein polynomials and stochastic logic. Submitted.
  9. Y. Quintana, W. Ramírez, A. Urieles. On an operational matrix method based on generalized Bernoulli polynomials of level \(m\). Calcolo 55 (3) (2018), 29 pages. DOI: 10.1007/s10092-018-0272-5.
  10. Y. Quintana,  A. Urieles. Quadrature formulae of Euler-Maclaurin type based on generalized Euler polynomials of level \(m\). Bull. Comput. Appl. Math. 6 (2) (2018), 43-64.
  11. F. Marcellán, Y. Quintana, J. M. Rodríguez. Weighted Sobolev spaces: Markov-type inequalities and duality.  Bull. Math. Sci8 (2) (2018), 233-256. DOI: 10.1007/s13373-017-0104-y. 
  12. Y.Quintana, E. Wagner. Construções com régua e compasso: 2000 anos. Revista do Professor de Matemática. No. 94  (2017), 36-41.
  13. P. Hernández-Llanos, Y. Quintana, A. Urieles. About extensions of generalized Apostol-type polynomials. Results in Mathematics, 68 (1) (2015), 203-225.
  14. F. Marcellán, M. F. Pérez-Valero, Y. Quintana. Asymptotic behavior of the partial derivatives of Laguerre kernels and some applications.  J. Math. Anal. Appl. 421  (2015), 314-328. DOI: 10.1016/j.jmaa.2014.07.012.  
  15. S. Hernández, Y. Quintana. Estructuras booleanas y el código genético: algunos comentarios. Revista de Matemática de la Universidad del Atlántico, MATUA 2 (2) (2015), 12-36.
  16. F. Marcellán, M. F. Pérez-Valero, Y. Quintana, A. Urieles. Recurrence relations and outer relative asymptotics  of orthogonal polynomials with respect to a discrete Sobolev type  inner product. Bull. Math. Sci. (1) (2014), 83-97. DOI: 10.1007/s13373-013-0047-x. 
  17. E. J. Huertas, F. Marcellán, M. F. Pérez-Valero, Y. Quintana. Asymptotics for Laguerre-Sobolev type orthogonal polynomials modified within their oscillatory regime. Applied Mathematics and Computation, 236 (1) (2014), 260-272.
  18. Y. Quintana, J. M. Rodríguez. Measurable diagonalization of positive definite matrices. Journal of Approximation Theory,  185 (2014), 91-97. DOI: 10.1016/j.jat.2014.06.003.
  19. V. G. Paschoa, D. Pérez, Y. Quintana. On a Theorem by Bojanov and Naidenov applied to Gegenbauer-Sobolev polynomials. Commun. Math. Anal. 16 (2) (2014), 9-18.
  20. E. J. Huertas, F. Marcellán, M. F. Pérez-Valero, Y. Quintana. A Cohen type inequality for Laguerre-Sobolev expansions with a mass point outside their oscillatory regimeTurk. J. Math 38 (6) (2014), 994-1006. DOI: 10.3906/mat-1312-2.
  21. A. Portilla, Y. Quintana, J. M. Rodríguez, E. Tourís. Concerning asymptotic behavior for extremal polynomials associated to non-diagonal Sobolev norms.  Journal of Function Spaces and Applications , vol. 2013, Article ID 628031, 11 pages, (2013). DOI:10.1155/2013/628031.
  22. F. Marcellán, A. Urieles, Y. Quintana. On \(W^{1,p}\)-convergence of Fourier-Sobolev expansions.  J. Math. Anal. Appl. 398 (2) (2013), 594-599.
  23. F. Marcellán,  Y. Quintana, A. Urieles. On the Pollard decomposition method applied to some Jacobi-Sobolev expansions. Turk. J. Math. 37 (6) (2013), 934-948.
  24. H. Pijeira, Y. Quintana, J. M. Rodríguez. Sobolev formal orthogonality on algebraic curves and extensions of Favard theorem. Jaen Journal on Approximation, 3 (2) (2011), 193-207.
  25. D. Pérez, Y. Quintana. Some Markov-Bernstein type inequalities and certain class of Sobolev polynomials. Journal of Advanced Mathematical Studies, 4 (1) (2011), 85-100.
  26. M. García, M. Malatesta, Y. Quintana. Sobre formación de Grupos Inteligentes Homogéneos en programas de iniciación universitaria: CIU-USB.  SAPIENS Revista Universitaria de Investigación, Año 12, Nº 1 (2011), 94-121.
  27. Yamilet Quintana. On Hilbert extensions of Weierstrass' theorem with weights. Journal of Function Spaces and Applications, 8 (2) (2010), 201-213.
  28. A. Portilla, Y. Quintana, J. M. Rodríguez, E. Tourís.  Zero location and asymptotic behavior for extremal polynomials with non-diagonal Sobolev norms. Journal of Approximation Theory, 162 (2010), 2225-2242.
  29. H. Leiva, Y. Quintana. Interior Controllability of a Broad Class of Reaction Diffusion Equations. Mathematical Problems in Engineering. Volume 2009 (2009), Article ID 708516.
  30. J. M. Guevara-Jordán, I. Mannarino, Y. Quintana. A new mimetic scheme of Crank-Nicolson type for diffusion equation. Desarrollo y Avances en Métodos Numéricos para Ingeniería y Ciencias Aplicadas, (2008), 35-40.
  31. D. Pérez, Y. Quintana. A survey on the Weierstrass approximation theorem. Divulgaciones Matemáticas, 16 (1) (2008), 231-247.
  32. J. M. Guevara-Jordán, I. Mannarino, Y. Quintana. A numerical study of a mimetic scheme for the unsteady heat equation. FARAUTE Ciens. y Tec., 3 (1) (2008), 64-70.
  33. Yamilet Quintana. A note on α-semi countability and related topics. International Mathematical Forum, 2 (2007), 2661-2674.
  34. D. Bárcenas, H. Leiva, Y. Quintana, W. Urbina. Controllability of Laguerre and Jacobi Equations. International Journal of Control, 80 (8) (2007), 1307-1315.
  35. A. Portilla, Y. Quintana, J. M. Rodríguez, E. Tourís. Weighted Weierstrass' Theorem with first derivatives. J. Math. Anal. Appl. 334 (2007), 1167-1198.
  36. A. Portilla, Y. Quintana, J. M. Rodríguez, E. Tourís. Weierstrass' theorem in weighted Sobolev spaces with k derivatives. Rocky Mountain Journal of Mathematics, 37 (6) (2007), 1989-2024.
  37. Y. Quintana, A. Santaella, M. Torres. Construcción de un modelo de planificación para clases de Aritmética via e-learning e Inteligencias Múltiples. EDUCARE. 11 (2007), 118-142.
  38. A. Portilla, Y. Quintana, J. M. Rodríguez, E. Tourís. Weierstrass' theorem in weighted Sobolev spaces with k derivatives: announcement of results. Electronic Transactions on Numerical Analysis, 24 (2006), 103-107.
  39. F. Dalmagro, Y. Quintana. On the Hurewicz theorem for wedge sum of spheres. Revista Colombiana de Matemáticas, 39 (1) (2005), 21-35.
  40. A. Portilla, Y. Quintana, J. M. Rodríguez, E. Tourís. Weierstrass' Theorem with weights. Journal of Approximation Theory 127 (2004), 83-103.
  41. M. Malatesta, Y. Quintana. Metodologías e Implicaciones Docentes de la Enseñanza: Inteligencias Múltiples. EDUCARE. 8 (2) (2004), 85-100.
  42. H. Pijeira, Y. Quintana, W. Urbina. Zero location and asymptotic behavior of orthogonal polynomilas of Jacobi-Sobolev. Revista Colombiana de Matemáticas. 35 (2) (2001), 8-25.



- Yamilet Quintana. (2015) Teoría de hipergrupos, problemas de Sturm-Liouville y polinomios ortogonales. XXVIII Escuela Venezolana de Matemáticas. Ediciones IVIC. ISBN: 978-980-261-164-5. Caracas, Venezuela.

- Yamilet Quintana. (2013) Aproximación polinomial y ortogonalidad estándar sobre la recta. EMALCA-Colombia. Editoral Universidad del Atlántico-Uniatlántico. ISBN: 978-958-8742-41-0. Barranquilla, Colombia.

- Francisco Marcellán, Yamilet Quintana. (2009) Polinomios Ortogonales no Estándar. Propiedades Algebraicas y Analíticas. XXII Escuela Venezolana de Matemáticas. Ediciones IVIC. ISBN: 978-980-261-109-6. Caracas, Venezuela.

- Iris López, Yamilet Quintana. (2007) Algunos temas especiales en Teoría de Aproximación. VIII Talleres de Formación Matemática, TForMa. Editoriales Radoca. ISBN: 978-980-11-1100-9. Cumaná, Venezuela.

- Mike Malatesta, Yamilet Quintana. (2007) Inteligencias Múltiples y Enseñanza de Geometría, 2da. Edición. XI Escuela Venezolana para la Enseñanza de la Matemática. Colección Aula. ISBN: 978-980-11-1078-1. Mérida, Venezuela.

Who's Online

We have 64 guests and no members online